VOL. 49 · NO. 2 | 1997
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 49 (2), (1997)
No abstract available
Articles
Josep González
Tohoku Math. J. (2) 49 (2), 149-163, (1997) DOI: 10.2748/tmj/1178225144
KEYWORDS: 11G20, 14G15
No abstract available
Norio Gouda
Tohoku Math. J. (2) 49 (2), 165-183, (1997) DOI: 10.2748/tmj/1178225145
KEYWORDS: 58F15, 53C22, 58F17, 78A35
No abstract available
Fuichi Uchida
Tohoku Math. J. (2) 49 (2), 185-202, (1997) DOI: 10.2748/tmj/1178225146
KEYWORDS: 57S15, 57S25
No abstract available
Humio Ichimura, Hiroki Sumida
Tohoku Math. J. (2) 49 (2), 203-215, (1997) DOI: 10.2748/tmj/1178225147
KEYWORDS: 11R23
No abstract available
Baorong Tang, Yang Kuang
Tohoku Math. J. (2) 49 (2), 217-239, (1997) DOI: 10.2748/tmj/1178225148
KEYWORDS: 34K15, 34C35, 34K20, 58F32, 92D25
No abstract available
Tsutomu Sekiguchi, Noriyuki Suwa
Tohoku Math. J. (2) 49 (2), 241-257, (1997) DOI: 10.2748/tmj/1178225149
KEYWORDS: 14L05, 20G10
No abstract available
Hiroyuki Kamada, Yoshinori Machida
Tohoku Math. J. (2) 49 (2), 259-275, (1997) DOI: 10.2748/tmj/1178225150
KEYWORDS: 53C25, 53C50
No abstract available
Bang-yen Chen
Tohoku Math. J. (2) 49 (2), 277-297, (1997) DOI: 10.2748/tmj/1178225151
KEYWORDS: 53C40, 53C42
No abstract available
Back Matter
Tohoku Math. J. (2) 49 (2), (1997)
No abstract available
Back to Top